# SDR DALA2024071207070

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,565 hours, 31,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6167011) EMERG LIGHT AT 33 DEF INOP. T/S IAW B737 WDM 33-51. FOUND CONNECTION UNDER SEAT DISCONNECTED. RECONNECTED, OPS CHK GOOD.
